TITLE

Enterobacter endophthalmitis: treatment with intravitreal tazobactam - piperacillin

AUTHOR(S)
Singh, Trehan Hemant; Pathengay, Avinash; Das, Taraprasad; Sharma, Savitri
PUB. DATE
November 2007
SOURCE
Indian Journal of Ophthalmology;Nov2007, Vol. 55 Issue 6, p482
SOURCE TYPE
Academic Journal
DOC. TYPE
case study
ABSTRACT
No abstract available.
ACCESSION #
27260117

 

Related Articles

  • Piperacillin/tazobactam.  // Reactions Weekly;4/24/2010, Issue 1298, p26 

    The article describes the case of a 50-year-old woman who developed haemolytic anaemia while receiving piperacillin/tazobactam treatment for Psuedomonas aeruginosa and Enterobacter cloacae infection.

  • Piperacillin/tazobactam.  // Reactions Weekly;12/19/2015, Vol. 1582 Issue 1, p353 

    The article describes the case of fever that developed in a 36-year-old woman during treatment with piperacillin/tazobactam.

  • Piperacillin induced bone marrow suppression: a case report. Kumar, Ashish; Choudhuri, Gourdas; Aggarwal, Rakesh // BMC Clinical Pharmacology;2003, Vol. 3, p2 

    Background: Piperacillin (and piperacillin/tazobactam) is a commonly prescribed antibiotic and is generally considered safe. We report a case of piperacillin induced bone marrow suppression. Case presentation: A 19-year-old boy was being treated with piperacillin followed by...

  • CME Questions.  // Infectious Disease Alert;Jun2010, Vol. 29 Issue 9, p106 

    A quiz about the antibacterial drugs piperacillin and tazobactam is presented.

  • Piperacillin/tazobactam.  // Reactions Weekly;6/2/2012, Issue 1404, p33 

    The article describes the case of a 62-year-old man who developed Kounis syndrome while receiving treatment with piperacillin/tazobactam for pneumonia.

  • Piperacillin/tazobactam/vancomycin.  // Reactions Weekly;7/30/2011, Issue 1362, p26 

    The article describes the case of a 54-year-old man who developed thrombocytopenia while under piperacillin/tazobactam and vancomycin treatment regimen for cellulitis.

  • Piperacillin/tazobactam.  // Reactions Weekly;1/11/2014, Issue 1483, p81 

    The article presents a case study of a 68-year-old woman who developed acute interstitial nephritis during treatment with piperacillin/tazobactam.

  • Piperacillin/tazobactam.  // Reactions Weekly;1/9/2010 Part 2 of 2, Issue 1283, p75 

    The article describes the case of a 78-year-old man who acquired profound thrombocytopenia while undergoing treatment with piperacillin and tazobactam for nosocomial pneumonia.

  • Piperacillin/tazobactam.  // Reactions Weekly;3/20/2010, Issue 1293, p40 

    The article describes the case of a 30-year-old man who acquired thrombocytopenia while undergoing treatment with piperacillin/tazobactam.

  • Methotrexate/piperacillin/tazobactam.  // Reactions Weekly;1/7/2012, Issue 1383, p28 

    The article describes the case of a patient with acute lymphoblastic leukemia (ALL) who developed acute renal failure during treatment with methotrexate and piperacillin/tazobactam.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics